# SDR N6WA20100104

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 10,753 hours, 7,602 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR EXIT 12D HAS LOUD TAPPING SOUND IN DOOR. PERHAPS A SEAL.    REMOVED AND REINSTALLED RT EMERGENCY DOOR IAW AMM 52-21-00 PRESSURIZED ACFT NO LEAKS NOTED AROUND DOOR AT THIS TIME IAW AMM 21-31-00.
